# SDR RAIA970808

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Fuel Press Sw
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 49 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7105 - SPI - RIGHT FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT FUEL PRESSURE SWITCH.  (M)
